# SDR UALA2011051602413

- Difficulty date: May 16, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 82,406 hours, 13,304 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1: FAN BLADES NR 34, HAS DAMAGE ON LEADING EDGE ONE NICK.  ACCOMPLISHED BLADE REPAIR REF MM.
